# SDR 04FDEA00884

- Difficulty date: April 8, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N310FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48299
- Aircraft time: 45,330 hours, 13,694 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXFOLIATING CORROSION ON TOP OF CENTER WING AT STA 1331, LBL 97.0 ON AN AREA OF APPROXIMATELY 6 X 8 INCH.  REMOVED ALL EVIDENCE OF CORROSION. INSTALLED FILLERS AND DOUBLERS AS PER EA 8-5730-74212-WING UPPER AFT SKIN PANEL, CENTER BOX-CORROSION.
